# SDR HEEA087510

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,239 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 2356
- Condition: Intermittent
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORCE TRIM NOT RELEASING INTERMITTENTLY. SHOP REPAIR.
